Differential and Integral Equations

On Huygens' principle and perturbed elastic waves

R. Coimbra Charão and G. Perla Menzala

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 631-646.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979324

Mathematical Reviews number (MathSciNet)
MR1157493

Zentralblatt MATH identifier
0761.35060

Subjects
Primary: 35L55: Higher-order hyperbolic systems
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 73D20 73K15

Citation

Coimbra Charão, R.; Perla Menzala, G. On Huygens' principle and perturbed elastic waves. Differential Integral Equations 5 (1992), no. 3, 631--646. https://projecteuclid.org/euclid.die/1370979324


Export citation